Linear and Multilinear Algebra, ( ISI ), Volume (58), No (3), Year (2010-10) , Pages (323-331)

Title : ( Bessel-type inequalities in Hilbert C*-modules )

Authors: S.S. Dragomir , M. Khosravi , Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


Regarding the generalizations of the Bessel inequality in Hilbert spaces which are due to Bombieri and Boas–Bellman, we obtain a version of the Bessel inequality and some generalizations of this inequality in the framework of Hilbert C*-modules.


, Bessel inequality; Boas–Bellman inequality; Hilbert C*, module; C*, algebra
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {S.S. Dragomir and M. Khosravi and Sal Moslehian, Mohammad},
title = {Bessel-type inequalities in Hilbert C*-modules},
journal = {Linear and Multilinear Algebra},
year = {2010},
volume = {58},
number = {3},
month = {October},
issn = {0308-1087},
pages = {323--331},
numpages = {8},
keywords = {Bessel inequality; Boas–Bellman inequality; Hilbert C*-module; C*-algebra},


%0 Journal Article
%T Bessel-type inequalities in Hilbert C*-modules
%A S.S. Dragomir
%A M. Khosravi
%A Sal Moslehian, Mohammad
%J Linear and Multilinear Algebra
%@ 0308-1087
%D 2010